# SDR AALA202101139004

- Difficulty date: January 12, 2021
- Submitted: January 13, 2021
- Operation: Air carrier
- Aircraft: N8031M
- Make and model: Airbus A319-115
- Aircraft serial: 6595
- Aircraft time: 15,992 hours, 7,229 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: NH25216349
- Part serial: L430238
- Condition: Damaged
- Location: Cockpit
- Part time: 15,991 hours, 7,229 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  BLURRED FIXED WINDOW LEFT SIDE IN COCKPIT.  REMOVED AND INSTALLED NEW FIXED WINDOW LEFT IN COCKPIT, IAW AMM 56-11-12-400-002A.
